MathSciNet Relay Station
MathSciNet bibliographic data
MR2761508 (2011m:35054) 35J05 (30E20 35C15 35J25 37K20)
Charalambopoulos, A.; Dassios, G.; Fokas, A. S. Laplace's equation in the exterior of a convex polygon. The equilateral triangle. Quart. Appl. Math. 68 (2010), no. 4, 645–660.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement